U.S. doctors online nowAsk doctors free
Ecuador
A 27-year-old male asked:

arm and leg numbness. dr said back nerves inflamed. possibly demyelination, hive neuropathy. lyrica (pregabalin) caused panic. any other treatment options?

2 doctor answers5 doctors weighed in
Dr. John Goldman
Rheumatology 55 years experience
Try gabapentin: Speak with your physician about trying gabapentin or lower doses of Lyrica (pregabalin)
Dr. J. Lawrence Dohan
Dermatology 57 years experience
No diagnosis: You obviously have not defined the nature of the problem. A neurologist will give you a more precise diagnosis, with remedy according to the diagnosis.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 25-year-old member asked:

Does an epidural injection in the lumbar or cervical spine for pain cause weight gain?

2 doctor answers5 doctors weighed in
Dr. Richard Guyer
Orthopedic Spine Surgery 46 years experience
Very rarely: The medication used is some type of steroid. A single dose is unlikely to cause weight gain, though frequent and repeated doses may in some cases.
Dr. Ron Jones
Dr. Ron Jones commented
Family Medicine 45 years experience
Most of the weight gained with steroid injection is not FAT, but is a result (especially with repeated injection) of salt retention thus fluid retention. Unless you keep taking steroids for some reason, the extra weight will pretty rapidly go away. You could also ask your doc for a short term diuretic and/or cut down the salt in your diet.
Feb 19, 2012
Dr. Peter Zimmerman
Pain Management 33 years experience
Only 10% of partiulate steroid is absorbed systemically. Unless the interventionist is using unreasonably high doses, there should be no systemic effect.
Mar 10, 2012
A 32-year-old member asked:

I know that some women have arm swelling and pain after breast cancer surgery. Why does it happen?

4 doctor answers10 doctors weighed in
Dr. Raj Syal
Dr. Raj Syalanswered
Obstetrics and Gynecology 33 years experience
Lymph nodes: Doing breast cancer surgery the lymph nodes are removed. This causes the lymphatic fluid to back up in the arm.
NY
A 21-year-old male asked:

Allergy shot consistanly in left arm, now c/o left arm muscle pain and hand cramp in l hand an arm?

2 doctor answers7 doctors weighed in
Dr. Allen Fein
Specializes in Family Medicine
Time for Neurologist: These are such unusual symptoms that have followed allergy shots, so one should be cautious about blaming the injections on these new problems. Any injury to the body may cause a condition known as reflex sympathetic dystrophy/crps complex regional pain syndrome, but it is hard to imagine that allergy shots could bring on such a complication. Please arrange to see a neurologist now for workup.
Dr. Michael P Vaughn
Allergy and Immunology 34 years experience
Never say never when a new symptom develops. My suggestion is switch arms if you get only one shot. if you get two, reverse kit 1 &2 to opposite arms. Be sure your allergy shots are being administered by a physician who follows the JCAAI guidelines (see practice parameters for immnunotherapy at (www.JCAAI.org)
Nov 17, 2011
A 31-year-old member asked:

What could cause sore legs, sore throat, and a rash on chest?

1 doctor answer2 doctors weighed in
Dr. Martin Raff
Infectious Disease 56 years experience
Many possibilities: See a doctor. This combination of symptoms should be evaluated and treated if necessary.
Los Angeles, CA
A 32-year-old male asked:

Experiencing excess saliva recently. History of mild tingling/numbness/arm weakness/need for deep breath. Normal blood tests/ekg/brain mri. Anxiety?

2 doctor answers2 doctors weighed in
Dr. Joseph Woods
Pathology 28 years experience
It depends.: I do not think that a heart condition is likely, given your age and results under normal conditions. It depends on when you get these episodes, and under what circumstances. If they happen during a hectic period in your day, like at work, etc., i would say anxiety is likely. However, if they occur at random points during your day, or after exertion, i would say get a stress test, etc..

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jul 13, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.